# SDR CALA2023040300965

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Unknown
- Location: Sta157.10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL LOWER SKIN S/M-2 INDICATIONS FOUND DURING C-SCAN AT STA 157.10 (REF AAR NR 99960419) REPAIRED RH HORIZONTAL STAB LOWER SKIN AT STA 157.10 IAW B737-80 0 SRM 55-10-01-2R-11, SRM 51-40-05-0G-0 SRM 51-40-80-0G-0, AMM 5 1-21-41-370-803, AMM 51-21-72-370-801, SOPM 20-30-03 INSPECTION REQUIREMENTS SEE B737-800 SRM 55-10-01-2R-11 PAR5 TABLE 204 ADD EMP:V939604 THRESHOLD AND REPEAT INSPECTION EVERY 9,000 FLT CYC. PER SRM 55-10-01-2R-11 PARAGRAPH 5 TABLE 204 REPAIR ACCOMPLISHED ON RH HORIZONTAL STAB LOWER SKIN CRACKS AT STA.157.10 REQUIRES RETEAT INSEPCTION AT 56,000 TOTAL FLT CYC
